Sale!

Grandpa Headache Sachets 12s

R35.90 R29.90

Grand-Pa 12 Headache Powders help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg.

Categories: ,

Description

Grand-Pa 12 Headache Powders help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg.

Reviews

There are no reviews yet.

Be the first to review “Grandpa Headache Sachets 12s”

Your email address will not be published. Required fields are marked *